Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 30, 2015, 12:47 PM EDT for Berks County, Pennsylvania. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 12:47 PM EDT (16:47 UTC)
- Expired
- Jun 30, 2015, 1:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 155 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 600 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
604
WWUS81 KPHI 301647
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT TUE JUN 30 2015
PAZ060-061-301730-
BERKS-LEHIGH-
1247 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BERKS AND WEST CENTRAL
LEHIGH COUNTIES...
AT 1245 PM EDT...A STRONG THUNDERSTORM WAS OVER WOMELSDORF...OR NEAR
MYERSTOWN...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KUTZTOWN...HAMBURG...FLEETWOOD...WOMELSDORF...WERNERSVILLE...
NEWMANSTOWN...LEESPORT...SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...
LENHARTSVILLE...WANAMAKERS...FAIRVIEW HGTS AND CENTERPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4054 7620 4054 7617 4057 7602 4063 7600
4065 7598 4070 7582 4055 7562 4031 7614
4036 7621 4037 7623 4043 7633
TIME...MOT...LOC 1645Z 230DEG 30KT 4040 7621
$$
MWGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 30, 10:30 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 30, 10:30 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1030 AM EDT TUE JUN 30 2015 .SYNOPSIS... A WARM FRONT OVER THE OHIO VALLEY IS PREDICTED TO LIFT SLOWLY NORTHEAST INTO AND THROUGH THE FORECAST AREA TONIGHT. IT WILL BE FOLLOWED BY A SLOW MOVING COLD FRONT LATE WEDNESDAY OR THURSDAY. THAT FRONT IS EXPECTED TO STALL JUST SOUTH OF OUR REGION FOR THE REMAINDER OF THE WORK WEEK. ANOTHER COLD FRONT SHOULD PASS THROUGH OUR REGION ON INDEPENDENCE DAY. A WEAK HIGH PRESSURE SYSTEM SHOULD FOLLOW ON SUNDAY AND MOVE OFFSHORE AS A WARM FRONT APPROACHES FROM THE OHIO VALLEY ON MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LATEST RADAR TRENDS INDICATE -SHRA WITH AN OCCASIONAL RUMBLE OF THUNDER MOVING THRU THE POCONOS AND LEHIGH VALLEY AS ISENTROPIC LIFT AND ELEVATED INSTABILITY PRECEDE A WARM FRONT INVOF DE BAY ATTM. AS MID-LEVEL FLOW BECOMES MORE MERIDIONAL IN RESPONSE TO S/WV TROUGH APPROACHING FROM THE WEST...THE WM FRONT WILL MAKE SLOW PROGRESS NORTH THRU THE DAY. THE MAIN CONCERN FOR TODAY'S FORECAST IS THE POTENTIAL FOR CONVECTION. THERE IS STILL A LOT OF UNCERTAINTY WITH REGARD TO CONVECTIVE POTENTIAL. APPROACHING S/WV WILL PROVIDE A SOURCE OF LIFT...AS BEST FORCING OCCURS NEAR THE WARM FRONTAL BOUNDARY. AMPLE LOW- LEVEL MOISTURE IS IN PLACE...AS DRIER MID-LEVEL AIR ADVECTS IN ALOFT. THE MAIN UNCERTAINTY IS INSTABILITY...AS LAPSE RATES ARE LESS THAN IDEAL...WITH PERHAPS EVEN SOME CAPPING. SAT TRENDS ALSO INDICATE CONSIDERABLE CLOUDINESS. THEREFORE ML CAPE MAY HAVE A TOUGH TIME REACHING 1 KJ. ALTHOUGH INSTABILITY IS LIMITED...BULK SHEAR IS 40 KNOTS NW OF I-95 ALONG W/ AMPLE LOW-LEVEL HELICITY...AS 0-1 KM SHEAR REACHES 20 KNOTS. SO THERE IS SVR POTENTIAL TODAY MAINLY NW OF I-95...ESP THE POCONOS AND LEHIGH VALLEY...W/ THE MAIN THREAT BEING DAMAGING WINDS AND SMALL HAIL GIVEN INVERTED-V PROFILES AND FAVORABLE WBZ HEIGHTS. WILL ALSO HAVE TO WATCH ACTIVITY NEAR THE WARM FRONT... WHERE A SUPERCELL CANNOT BE RULED OUT...PARTICULARLY IF GREATER INSTABILITY IS REALIZED. FLASH FLOODING IS ALSO A CONCERN MAINLY NW OF I-95...WHERE CELLS WILL HAVE A TENDANCY TO TRAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT AS THE WARM FRONT TO OUR SOUTH LIFTS ACROSS THE AREA AND ADDITIONAL SHORT WAVES/VORTICITY IMPULSES MOVE ACROSS THE AREA. IT IS POSSIBLE THAT THERE COULD BE A BREAK IN SHOWER ACTIVITY FOR SOME AREAS DURING A PORTION OF THE OVERNIGHT IN BETWEEN SHORT WAVES. HOWEVER, WE EXPECT ACTIVITY TO INCREASE AGAIN TOWARD THE VERY EARLY MORNING HOURS WEDNESDAY. THERE REMAINS SOME INSTABILITY THROUGH THE NIGHT AND BULK SHEAR MAY ACTUALLY INCREASE OVERNIGHT, SO THERE REMAINS THE POTENTIAL FOR SOME STRONG STORMS. LOWS TONIGHT ARE A BLEND OF MAV/MET MOS AND MOSGUIDE. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THERE WAS ABOUT A 50/50 SPLIT BETWEEN THE GFS AND WRF-NMMB INITIALIZATION AT 500MB. FARTHER DOWNWARD, THE WRF-NMMB LOOKED BETTER. DP/DTING THE WESTERN CONUS RIDGE LOOKS STRONGER, WHILE THE ERN NOAM TROF IS BROADER. WHILE THE MODELS AGREE ON A CONTINUATION OF THIS OVERALL SYNOPTIC PATTERN, THEY VARY ON DETAILS AND CONTINUE TO FIND THEMSELVES IN ODD POSITIONS WITH THE NORMALLY SLOWER ECMWF AND WRF-NMMB CONSIDERABLY FASTER THAN THE OTHER MEDIUM RANGE MODELS. AS PER PMDHMD WE ARE LEANING AWAY FROM THESE FASTER RESULTS AND GOING MORE TOWARD CONTINUITY. REGARDLESS WITH THE CURRENT PATTERN REMAINING IN PLACE IT IS TOUGH TO CONFIDENTLY PREDICT MUCH PROLONGED DRY WEATHER. THE START OF THE LONG TERM DOES HAVE DECENT MODELING CONSENSUS. WHILE THE WARM FRONT SHOULD BE LIFTING NORTHEAST OF OUR CWA, SHORT WAVES INTERACTING WITH THE WARM SECTOR SHOULD RE-GENERATE MORE SHOWERS AND TSTMS RATHER QUICKLY ON WEDNESDAY MORNING. COLD POCKET ALOFT COUPLED WITH NEAR NEUTRAL LOWER LEVEL THERMAL FIELDS KEEP PREDICTED TOTAL TOTALS AT OR AROUND 50C. APPROPRIATELY MIXED LAYER CAPES (ABOVE 1000J IN DELMARVA) PEAK DURING THE MORNING AND DECREASE AS THE AFTERNOON PROGRESSES AS THE COLD POCKET GETS SHEARED. HIGHEST POPS ARE IN THE MORNING WITH A TRAIL OFF AS THE DAY CONTINUES. STRONGER SHEAR AND CAPE ARE DECOUPLED AND (CAPE) MAY NOT RAMP UP FAST ENOUGH GIVEN TIMING OF FEATURES FOR SEVERE WHICH LOOKS BETTER NORTHEAST OF OUR CWA. AIR MASS SUPPORTIVE OF MID TO UPPER 80S FOR MAX TEMPS MOST OF OUR CWA. GIVEN THE BRIEF FLATTENING OF THE TROF ALOFT, WE DID NOT CARRY MUCH OF A CHANCE OF THUNDER INTO THE NIGHT AND NO POPS ANYWHERE OVERNIGHT. STAT GUIDANCE MINS LOOK REASONABLE. ON THURSDAY THE FRONTAL BOUNDARY IS EXPECTED TO STALL JUST SOUTH OF OUR CWA. FROM HERE THE TIMING OF IMPULSES ON THE FRONT START TO DIVERGE. REGARDLESS, THE BOUNDARY IS CLOSE ENOUGH TO ACT AS A TRIGGER WITH HIGHER CONFIDENCE (THUS HIGHER POPS) IN THE SOUTHEASTERN PART OF UR CWA. MIXED LAYER CAPES IN DELMARVA REACH THE LOWER 1000S, BUT ARE RELATIVELY LOW FARTHER TO THE NORTHWEST. THUNDER CHANCES MAY BE OVERSTATED. THERMAL FIELDS SUGGEST A 2-3F DROP OFF IN MAX TEMPS FROM WED. NOW THE MODELS REALLY START DIVERGING FOR THURSDAY NIGHT AND FRIDAY WITH THE GFS AND CAN GGEM EMPHASIZING FRIDAY WITH THE ECMWF AND WRF THURSDAY NIGHT. WHERE MODELS AGREE IS THAT INSTABILITY IN OUR CWA IS MODEST AND THERE ARE HIGHER CHANCES SOUTH THAN NORTH. TIMING RESOLUTION IS TOO UNCERTAIN TO FORECAST DRY WEATHER FOR EITHER PERIOD. WE DID STEER HIGHER POPS INTO THURSDAY NIGHT AS THE GEFS IS SLIGHTLY FASTER THAN THE OP GFS. IT DOES NOT BECOME MUCH CLEARER FOR INDEPENDENCE DAY WITH THE ECMWF FORECASTING A DRY DAY AND THE CAN GGEM HAVING A TOTAL WASHOUT. MOST MODELS ARE NOT INDICATING A SFC LOW ON THE LEVEL OF LAST SATURDAY, SO FOR NOW WE KEPT THE FORECAST FOR INDEPENDENCE DAY CLOSE TO CONTINUITY AND SUMMER CLIMO AND NOT SOUND LIKE A TOTAL LOSS. SUNDAY/MONDAY REMAIN CLOSE TO CONTINUITY. WITH BOTH THE GFS AND EC DRY WE HAVE SUNDAY PREDICTED TO BE THE BETTER OF THE TWO WEEKEND DAYS AND KEPT THE CHANCE FOR THUNDERSTORMS IN FOR MONDAY AS THE WARM FRONT IS PREDICTED TO RETURN. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. GENERAL VFR CONDITIONS WILL PERSIST ACROSS THE TAF SITES TODAY, ALTHOUGH CLOUD COVER WILL CONTINUE TO INCREASE AND LOWER THROUGH THE DAY. SHOWERS WILL BE ON THE INCREASE THROUGH THE MORNING AND INTO THE AFTERNOON. WITH INSTABILITY INCREASING TODAY, THERE WILL BE A CHANCE OF THUNDERSTORMS. ANY SHOWERS OR THUNDERSTORMS HAVE THE POTENTIAL TO TEMPORARILY REDUCE VSBYS AND/OR CIGS. WINDS WILL GENERALLY BE SOUTH TO SOUTHEAST, AND COULD GUST AROUND 15-20 KNOTS LATER THIS MORNING INTO THIS AFTERNOON. A CHANCE OF SHOWERS WILL CONTINUE TONIGHT, ALONG WITH THE CHANCE FOR SCATTERED THUNDERSTORMS. ANY SHOWERS OR THUNDERSTORMS HAVE THE POTENTIAL TO TEMPORARILY REDUCE VSBYS AND/OR CIGS. THERE IS A BETTER POTENTIAL FOR LOWER VSBYS OVERNIGHT AS A WARM FRONT LIFTS ACROSS THE AREA. WIND GUSTS WILL DROP OFF BY SUNSET, WITH A SOUTHERLY FLOW REMAINING THROUGH THE NIGHT. OUTLOOK... WEDNESDAY...MAINLY VFR EXCEPT MVFR OR IFR CONDITIONS WITH SCATTERED SHOWERS AND THUNDERSTORMS. WEDNESDAY NIGHT...MOSTLY VFR WITH ANY PCPN CHANCES DECREASING QUICKLY. THURSDAY THROUGH SATURDAY...PREDOMINATELY VFR, BUT SOME MVFR OR IFR CONDITIONS DURING SCATTERED SHOWERS AND THUNDERSTORMS. IMPACT OUTLOOKED TO BE GREATER FOR SOUTHERN AIRPORTS AND TERMINALS. && .MARINE... SUB-SMALL CRAFT ADVISORY CONDITIONS WILL REMAIN ACROSS THE WATERS TODAY INTO TONIGHT, ALTHOUGH WINDS MAY GUST AROUND 20 KNOTS AT TIMES. SEAS WILL REMAIN AROUND 3-4 FEET. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. HIGHER WINDS AND WAVES COULD OCCUR WITH ANY SHOWERS OR THUNDERSTORMS. OUTLOOK... WEDNESDAY AND WEDNESDAY NIGHT...SEAS ON THE OCEAN MAY APPROACH SMALL CRAFT ADVISORY CRITERIA IN PRE FRONTAL SOUTHERLY FLOW, BUT THERE IS CONSIDERABLE UNCERTAINTY. THURSDAY AND THURSDAY NIGHT...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA. FRIDAY THROUGH SATURDAY...SEAS ON THE SOUTHERN OCEAN WATERS MIGHT REACH SMALL CRAFT ADVISORY LEVELS PENDING THE STRENGTH OF THE LOW PRESSURE SYSTEM ON THE FRONTAL BOUNDARY. CONFIDENCE IS LESS THAN AVERAGE. && .RIP CURRENTS... BASED ON OUR LOCAL FORECAST APPLICATION USING A 3 FOOT WAVES/8 SECOND PERIOD AND SOUTHEAST WIND AROUND 12 KNOTS, WE WILL CONTINUE WITH A MODERATE RISK OF RIP CURRENTS FOR NEW JERSEY AND LOW FOR DELAWARE. && .CLIMATE... THE CHART BELOW SHOWS RAINFALL STATISTICS AT OUR FOUR BIG CLIMATE SITES THRU 6/29. THE COLUMNS ARE BROKEN DOWN BY SITE, "POR" (HOW FAR RECORDS DATE BACK), JUNE 2015 RAINFALL, NORMAL JUNE RAINFALL, JUNE 2015 RAINFALL RANKING, AS WELL AS THE WETTEST JUNE ON RECORD. SITE POR JUNE NORMAL RANK WETTEST ILG 1894 12.46 3.50 2ND 13.66 (2013) ACY 1874 8.04 2.81 2ND 8.45 (1920) ABE 1922 7.02 3.86 6TH 10.51 (1938) PHL 1872 7.23 3.08 10TH 10.56 (2013) AT THIS TIME, IT HAS BEEN THE SECOND WETTEST JUNE ON RECORD IN BOTH WILMINGTON AND ATLANTIC CITY. WITH TODAY BEING THE LAST DAY IN THE MONTH, CURRENT FORECASTS DO NOT FAVOR EITHER SITE BREAKING THEIR ALL-TIME JUNE RAINFALL RECORD. HOWEVER, IT WOULD ONLY TAKE A HEAVY SHOWER OR THUNDERSTORM TO CLOSE THE GAP, WHICH IS 0.41 INCHES IN ATLANTIC CITY AND 1.2 INCHES IN WILMINGTON. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI NEAR TERM...FRANCK/ROBERTSON SHORT TERM...ROBERTSON LONG TERM...GIGI AVIATION...GIGI/ROBERTSON MARINE...GIGI/ROBERTSON RIP CURRENTS... CLIMATE...FRANCK
Hazardous weather outlook, Jun 30, 3:57 AM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 AM EDT TUE JUN 30 2015 DEZ001-MDZ008-012-015-019-020-PAZ054-055-060>062-070-071-101>106- 010800- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 357 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002-003-NJZ001-007>010-012-013-015>023-027-010800- KENT-INLAND SUSSEX-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 357 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS THIS AFTERNOON AND NIGHT COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-024>026-010800- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 357 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY. SOME THUNDERSTORMS LATE THIS AFTERNOON AND NIGHT COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-010800- DELAWARE BEACHES- 357 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS LATE THIS AFTERNOON AND NIGHT COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-010800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 30, 12:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT TUE JUN 30 2015
PAZ060-061-301730-
BERKS-LEHIGH-
1247 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BERKS AND WEST CENTRAL
LEHIGH COUNTIES...
AT 1245 PM EDT...A STRONG THUNDERSTORM WAS OVER WOMELSDORF...OR NEAR
MYERSTOWN...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KUTZTOWN...HAMBURG...FLEETWOOD...WOMELSDORF...WERNERSVILLE...
NEWMANSTOWN...LEESPORT...SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...
LENHARTSVILLE...WANAMAKERS...FAIRVIEW HGTS AND CENTERPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4054 7620 4054 7617 4057 7602 4063 7600
4065 7598 4070 7582 4055 7562 4031 7614
4036 7621 4037 7623 4043 7633
TIME...MOT...LOC 1645Z 230DEG 30KT 4040 7621
MWGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:00 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jun 30, 3:00 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 60 min |
| Jun 30, 3:22 PM EDT | Special Marine Warning | PHI | 23 min | |
| Jun 30, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 47 min |
| Jun 30, 3:47 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 43 min |
| Jun 30, 3:54 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more | 13 hr |
| Jun 30, 4:13 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 32 min |
| Jun 30, 4:35 PM EDT | Special Weather Statement | PHI | Morris | 25 min |
| Jun 30, 5:48 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 57 min |
| Jun 30, 6:20 PM EDT | Special Weather Statement | PHI | Warren | 25 min |
| Jun 30, 6:28 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 47 min |
| Jun 30, 6:35 PM EDT | Small Craft Advisory | PHI | 3 hr | |
| Jun 30, 7:13 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 62 min |
| Jun 30, 10:01 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Jun 30, 12:37 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Jun 30, 1:08 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 52 min |
| Jun 30, 1:47 PM EDT | Special Weather Statement | PHI | Lehigh | 43 min |
| Jun 30, 1:48 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jun 30, 1:55 PM EDT | Special Weather Statement | PHI | Chester | 50 min |
| Jun 30, 2:00 PM EDT | Tornado Warning | PHI | Berks, Chester | 30 min |
| Jun 30, 2:05 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 55 min |
| Jun 30, 2:13 PM EDT | Tornado Warning | PHI | Lehigh | 32 min |
| Jun 30, 2:19 PM EDT | Special Weather Statement | PHI | Chester | 26 min |
| Jun 30, 2:26 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 4 hr |
| Jun 30, 2:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 56 min |
| Jun 30, 2:41 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 49 min |
| Jun 30, 2:42 PM EDT | Tornado Warning | PHI | Lehigh, Northampton | 33 min |
| Jun 30, 2:48 PM EDT | Special Weather Statement | PHI | Chester | 57 min |
| Jun 30, 2:52 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 38 min |
| Jun 30, 2:55 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 4 hr |
| Jun 30, 3:08 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jun 30, 3:22 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery | 23 min |
| Jun 30, 3:25 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 37 min |
| Jun 30, 3:31 PM EDT | Special Weather Statement | PHI | Lehigh | 44 min |
| Jun 30, 3:37 PM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jun 30, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 45 min |
| Jun 30, 3:57 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jun 30, 4:22 PM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Jun 30, 4:29 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 31 min |
| Jun 30, 4:31 PM EDT | Special Weather Statement | PHI | Carbon | 29 min |
| Jun 30, 4:58 PM EDT | Areal Flood Advisory | PHI | Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 30, 4:59 PM EDT | Special Weather Statement | PHI | Philadelphia | 61 min |
| Jun 30, 5:03 PM EDT | Special Weather Statement | PHI | Monroe | 27 min |
| Jun 30, 5:51 PM EDT | Special Weather Statement | PHI | Monroe | 24 min |
| Jun 30, 6:03 PM EDT | Flash Flood Warning | PHI | Carbon, Monroe | 11 hr |
| Jun 30, 2:34 PM EDT | Special Weather Statement | PHI | Cecil | 26 min |
| Jun 30, 4:06 PM EDT | Special Weather Statement | PHI | Kent | 39 min |
| Jun 30, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 43 min |
| Jun 30, 5:14 PM EDT | Special Weather Statement | PHI | Queen Anne's | 31 min |
| Jun 30, 6:11 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.